On tree transducers for partial functions

Share/Save/Bookmark

Engelfriet, Joost (1978) On tree transducers for partial functions. Information Processing Letters, 7 (4). pp. 170-172. ISSN 0020-0190

[img]
Preview
PDF
439Kb
Item Type:Article
Copyright:© 1978 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68411
Official URL:http://dx.doi.org/10.1016/0020-0190(78)90060-1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page